# SDR UPS01836326

- Difficulty date: June 26, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 73,079 hours, 27,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3754041501N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA 320 BANANA FITTING IS CRACKED AT 27L.  REMOVED AND REPLACED FITTING IAW DWG 3754041 AND SRM 51-1-20D, 51-1-21.
